|Absorption of vitamins
Jul 29, 1999
I take a very large quantity of vitamin/mineral supplements. I would expect that my urine would be a bit more "colorful" as a result, but I very rarely notice a change. It's usually its normal pale yellow color. Could this be indicative of an absorption problem with the supplements?
| Response from Dr. Fisher
Possibly, but most supplements should not change your urine color. Alvan Fisher, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.